# SDR DALA2023030701712

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,810 hours, 27,759 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 COMPLY WITH SECTION 1 OF ERA 60628-14 AD REV ORIGINAL. CORRECTIVE ACTION: REF ERA 606628-14AD REV O. (2656772)
